Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Quadrature formulas over infinite intervals in terms of differences

Author: F. D. Burgoyne
Journal: Math. Comp. 17 (1963), 298-301
MSC: Primary 65.55
MathSciNet review: 0158537
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] National Bureau of Standards Applied Mathematics Series, v. 37, Tables of Functions and of Zeros of Functions, Washington, D.C., 1954.
  • [2] Herbert E. Salzer, Ruth Zucker, and Ruth Capuano, Table of the zeros and weight factors of the first twenty Hermite polynomials, J. Research Nat. Bur. Standards 48 (1952), 111–116. MR 0048901 (14,90c)
  • [3] J. F. Steffensen, Interpolation, Chelsea Publishing Co., New York, N. Y., 1950. 2d ed. MR 0036799 (12,164d)
  • [4] R. A. Buckingham, Numerical Methods, Pitman, London, 1957, p. 568-573.
  • [5] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746 (6,64a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

PII: S 0025-5718(1963)0158537-4
Article copyright: © Copyright 1963 American Mathematical Society